# SDR AALA202401303820

- Difficulty date: December 23, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219021100
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM-SEAT TRACK BETWEEN FR 64 AND FR 66 AT -Y1292. REPLACED FLOOR BEAM-SEAT TRACK PER SRM 51-72-11.
